Using Segment Number Parameter of Piecewise Linear Chaotic Map Construct Novel Hash Scheme


Article Preview

A novel keyed Hash function is presented based on the dynamic S-boxes. The proposed approach can give a chaotic Hash value by means of the lookup table of functions and chaotic dynamic S-box. Compared with the existing chaotic Hash functions, this method improves computational performance of Hash system by using the chaotic S-box substitution. Theoretical and experimental results show that the proposed method has not only strong one way property, sensitivity to initial conditions and chaotic system’s parameters, but also high speed.



Edited by:

Ran Chen




P. C. Wei and J. J. Huang, "Using Segment Number Parameter of Piecewise Linear Chaotic Map Construct Novel Hash Scheme", Materials Science Forum, Vol. 694, pp. 479-484, 2011

Online since:

July 2011




[1] W. Diffie and M. E. Hellman: New Directions in Cryptography . IEEE Transactions on Information Theory, vol. IT-22, pp.644-654, (1976).


[2] L. Kocarev: Chaos-based cryptography: A Brief Overview. IEEE Circuits Mag., Vol. 1, No3, pp.6-21, (2001).


[3] F. Dachselt and W. Schwarz: Chaos and Cryptography. IEEE Trans. Circuits Sys. 1: Fudam. Theory Appl., Vol 48, No12, pp.1498-1509, (2001).


[4] R. Schmitz,: Use of Chaotic Dynamical Systems in Cryptography. J. Franklin Inst., Vol. 338, pp.429-441, (2001).

[5] L. Kocarev: Public-key Encryption Based on Chevyshev Maps [A]. Proc IEEE Symp. Circuits Syst. Vol 3, pp.28-31, (2003).

[6] Pina Bergamo, Paolo D'Arco, Alfredo De Santis, and Ljupco Kocarev: Security of Pulbic-key Cryptosystems Based on Chebyshev Polynomials. IEEE Tran. On Circuits and System-1: Regular Papers, Vol. 52, No. 7, P. 1382-1392, (2005).


[7] G'erard Maze.: Algebraic Method for Constructing on Way Trapdoor Function. Notre Dram: University of Notre Dame, (2003).

[8] Tomohire Yoshimur and Ttohru Kohda.: Jacobian Elliptic Chebyshey Rational Map . Physical D., Vol. 148, No. 3-4, pp.242-254, (2004).

[9] Liu Liang, Liu Yun, Yu hongZhou.: Improvement and Characteristic Research of Chebyshev Polynomials in PKI . Journal of Beijing Jiaotong University, Vol. 29, No. 5, pp.56-60, (2005).

[10] Wang dahu, Wei Xueye, Li qingjiu, Liu yanhong: improvement in public-key encryption and key exchange scheme base on chebyshev polynomials. Journal of the China Railway Socity, Vol28, No. 5, pp.95-98, (2006).

[11] Kohda , Tohru , Fujisaki Hirohi: Jacobian elliptic. Chebyshev rational maps, Physica D , Vo. 148, No. 3, pp.242-254, (2001).


[12] Wang Dahu.: Research on Nonlinear Theory in Secure Communica. Doctoral Dissertation of Beijing Jiaotong University, (2006).

Fetching data from Crossref.
This may take some time to load.